MathSciNet Relay Station
MathSciNet bibliographic data
MR1990755 37F10 (30D05 37F15 37F40 37F45)
Martin, Gaven J.; Mayer, Volker Rigidity in holomorphic and quasiregular dynamics. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4349–4363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement